# SDR SWAA2023021796806

- Difficulty date: January 11, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #7 LOWER L/E SKIN AT ACTUATOR SUPPORT RIB ATTACH POINT HAS PROTRUDING FASTENER HEADS.<[01] REMOVED PANEL 624DB AT SLAT #7 IAW SRM 51-40-02.;[02] REMOVED AND REPLACED FASTENERS AT SLAT #7 LOWER L/E SKIN AT ACTUATOR SUPPORT RIB ATTACH POINT IAW SRM 57-42-01-2R-8. OK TO CLOSE PANEL 624DB.;[03] VERIFIED CORRECTIVE ACTION 2. PRIOR TO CLOSING PANEL 624DB SEE STEP 1.;[04] VERIFIED MEASUREMENT TABLE.;[05] STEP 1 COMPLETE.;[06] VERIFIED STEP 2.;[07] REINSTALLED PANEL 624DB AT SLAT #7 IAW SRM 51-40-02 SCREW GUN ID PER2267 S/N 1703476 CAL DUE 02/2023;[08] VERIFIED CORRECTIVE ACTION 7.
